# SDR ASAA12511309

- Difficulty date: March 30, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 19,420 hours, 5,846 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CENTER TANK FUEL GAUGE ON THE FUELER PANEL IS ANNUNCIATING FAIL.  RESET SYSTEM CENTER TANK FUEL GAUGE IN FUELER PANEL OPS CHECKED GOOD AMM REF 28-41-61-400-801 PARA G.
